# SDR HALA2010062100290

- Difficulty date: June 21, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 13,472 hours, 32,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON HI - LOKS BETWEEN STATION 1053 AND 1076, LONGERON 25R.  REPLACED CORRODED FASTENERS.  PRIMED AND PAINTED PER SRM 51-22-01.
